# SDR AALA202208315999

- Difficulty date: August 10, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737
- Aircraft serial: 40580
- Aircraft time: 35,969 hours, 14,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A56901
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN LEFT HAND FORWARD ENTRY WAY INTERCOSTAL LOCATED FROM BS 294 TO BS 312, AT LBL 12. REPLACED INTERCOSTAL PER EA 262679, DWG 141A5600 AND AARD 51-00-05.
